top of page

〔Bottle packaging〕【1000Tablets】Ambroxol Hydrochloride Tablets 15mg× 1000tablets "KUNIHIRO" From Japan High Quality!!!

 

Contents

[General Name]Ambroxol Hydrochloride Tablets 15mg "KUNIHIRO"

[Active ingredient]Ambroxol hydrochloride

 

Efficacy

This medicine increases pulmonary/respiratory secretions and promotes ciliary movement to help expectoration of phlegm easily. It also normalizes sinus secretion and promotes ciliary movement to help discharging pus in chronic sinusitis (empyema).
It is usually used for expectoration of phlegm in acute bronchitis, bronchial asthma, chronic bronchitis, bronchiectasis, pulmonary tuberculosis, pneumoconiosis or postoperative difficulty in expectoration of phlegm. It is also used for discharging pus in chronic sinusitis.

 

Usage

In general, for adults, take 1 tablet (15 mg of the active ingredient) at a time, 3 times a day. The dosage may be adjusted according to the disease, age and symptoms. Strictly follow the instructions.

If you miss a dose, take the missed dose as soon as possible. If it is almost time for the next dose, skip the missed dose and continue your regular dosing schedule. You should never take two doses at one time.

If you accidentally take more than your prescribed dose, consult with your doctor or pharmacist.

Do not stop taking this medicine unless your doctor instructs you to do so.

 

Internal Capacity

Bottle packaging:1000 tablets

 

<Warning!! >

Before using this medicine, be sure to tell your doctor and pharmacist

If you have previously experienced any allergic reactions (itch, rash, etc.) to any medicines.

If you are pregnant or breastfeeding.

If you are taking any other medicinal products. (Some medicines may interact to enhance or diminish medicinal effects. Beware of over-the-counter medicines and dietary supplements as well as other prescription medicines.)

 

The most commonly reported adverse reactions include gastric distress, nausea, gastric pain, abdominal pain, diarrhea, vomiting, angioedema (edema of face/eyelids/lips), rash, hives, hives-like erythema and itch. If any of these symptoms occur, consult with your doctor or pharmacist.

The symptoms described below are rarely seen as initial symptoms of the adverse reactions indicated in brackets. If any of these symptoms occur, stop taking this medicine and see your doctor immediately.

rash, respiratory distress, blood pressure reduction [shock, anaphylactoid symptoms]

high fever, lip erosion/bloodshot eyes/sore throat, red rash in wide area of skin [oculomucocutaneous syndrome]

The above symptoms do not describe all the adverse reactions to this medicine. Consult with your doctor or pharmacist if you notice any symptoms of concern other than those listed above.

 

Ingredients

In 1 tablet

Ambroxol hydrochloride   15.0 mg

Additives: Lactose hydrate, corn starch, hydroxypropyl cellulose, magnesium stearate

〔Bottle packaging〕Ambroxol Hydrochloride Tablets 15mg× 1000tablets "KUNIHIRO"

$89.99Price
Out of Stock
  • This medicine increases pulmonary/respiratory secretions and promotes ciliary movement to help expectoration of phlegm easily. It also normalizes sinus secretion and promotes ciliary movement to help discharging pus in chronic sinusitis (empyema).

     

Related Products